# SDR USAA2012061500022

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 57,160 hours, 37,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROW 11 LEFT SEAT MOUNTED EMERGENCY EXIT IDENTIFIER FORWARD RED BULB INOPERATIVE.  MAINTENANCE RELAMPED RED BULB.  OPS CHECK GOOD.
